# SDR AU010022

- Difficulty date: January 12, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Braero HS7482B
- Engine: Rroyce DART5322L
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 24Q2395
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT GEARBOX MOUNTED HYDRAULIC PUMP OUTLET HOSE END FITTING CRACKED ON FLARED OLIVE.
